MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE
Model Number 1095060
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power cord of this device was ripping and falling apart.On return of the device for evaluation, it was apparent that the insulation on the mains cord was degraded to the extent that bare wires were visible.Our evaluation concluded that in all likelihood the cord has been subjected to considerable external force.(b)(4).

Brand Name
INNOSPIRE ESSENCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, west sussex PO20 2FT
UK  PO20 2FT
MDR Report Key6629122
Report Number9681154-2017-00008
Device Sequence Number1048634
Product Code CAF
UDI-Device Identifier00383730001814
UDI-Public0383730001814
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1095060
Device Catalogue Number1099966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1